Paralief Night 500mg/25mg 20 Film-coated Tablets

4,99

Out of stock

Please be advised We highly recommend that you Read all medication leaflet carefully before you start taking any medicine because it contains important information for you. Paralief Night Film-coated Tablets Paracetamol 500 mg Diphenhydramine hydrochloride 25mg. For the short term treatment of bedtime symptoms of pain, for example arising from colds and flu, rheumatic and muscle pain, backache, toothache, headache and period pain which is causing difficulty in getting to sleep.
Adults (including the elderly) and adolescents 16 years and over:
- 2 tablets to be taken 20 minutes before bedtime. Other products containing paracetamol may be taken during the day
but the total daily dose of paracetamol must not exceed 4000 mg (including this product) in any 24 hour period. Allow
at least four hours between taking any paracetamol-containing product and this product.
Maximum daily dose of Paralief Night Film-coated Tablets:
Two tablets (1000mg paracetamol, 50mg diphenhydramine) in 24 hours.
Adolescents 12 to 15 years:
- 1 tablet to be taken 20 minutes before bedtime. Other products containing paracetamol may be taken during the day
but the total daily dose of paracetamol must not exceed 3000 mg (including this product) in any 24 hour period. Allow
at least four to six hours between taking any paracetamol-containing product and this product.
Maximum daily dose of Paralief Night Film-coated Tablets:
One tablet (500 mg paracetamol, 25 mg diphenhydramine) in 24 hours.

Reviews

There are no reviews yet.

Be the first to review “Paralief Night 500mg/25mg 20 Film-coated Tablets”

Your email address will not be published. Required fields are marked *

I accept the Privacy Policy

All search results
Select your currency
EUR Euro
0